# SDR SWIA201904035729

- Difficulty date: February 20, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-366
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R/H FLOOR SILL FROM FS 349.00 TO FS 366.00. (C-CHECK) RO: 04/01/2019 R/H FLOOR SILL FROM FS349 TO FS379 REPAIRED IAW REO.
